prof. dr hab. Anatol Odzijewicz : Publikacje

  1. A. Odzijewicz, M. Horowski
    Some aspects of positive kernel method of quantization
    Commun. Math. Phys. 389 (2022), 933-975.
    DOI:  10.1007/s00220-021-04158-z
  2. A. Odzijewicz, E. Wawreniuk
    Integrable Hamiltonian Systems on the Symplectic Realizations of e(3)∗
    Russ. J. Math. Phys. 29 (2022), no. 1, 91-114.
    DOI:  10.1134/S1061920822010095
  • * Student
Uwagi do prezentowanych tutaj danych bibliograficznych proszę kierować do: libmaster@math.uwb.edu.pl